# SDR MASA97168

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Mechanism
- Part number: 12027882007
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5593 - CLT-GNV - AFTER DEPLANING IN GNV, THE CREW FOUND THE CABIN DOOR HARD TO CLOSE.  MAINTENANCE LUBED THE LATCH MECHANISM AND REMOVED AND REPLACED THE SEAL, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
